Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 144, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 20, 2007, 8:25 PM CDT for Rice County, Minnesota. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2007, 8:25 PM CDT (01:25 UTC)
- Expired
- Jun 20, 2007, 9:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
County Rice County, MN
The radar
The Minneapolis radar (KMPX), 52 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 8:29 PM CDT | HAIL 1 | Lonsdale, MN | |
| Jun 20, 8:53 PM CDT | HAIL 0.88 | Faribault, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 4:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 551 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 2355 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 210125
SVRMPX
MNC131-210215-
/O.NEW.KMPX.SV.W.0144.070621T0125Z-070621T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
825 PM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RICE COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 915 PM CDT
* AT 824 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND 65 MPH WINDS. THIS
STORM WAS LOCATED NEAR LONSDALE...OR ABOUT 16 MILES NORTHWEST OF
FARIBAULT...AND MOVING SOUTHEAST AT 25 MPH. ANOTHER SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...WAS
LOCATED NEAR NORTHFIELD.
* LOCATIONS IMPACTED INCLUDE...
LONSDALE...
NORTHFIELD...
MORRISTOWN...
FARIBAULT...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 4454 9336 4454 9353 4421 9351 4420 9305
4447 9304 4446 9329
$$
KATWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:35 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 20, 7:35 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 735 PM CDT WED JUN 20 2007...UPDATED .DISCUSSION... UPDATED ZONES TO ACCOUNT FOR BEST CHANCE OF TSTM DEVELOPMENT REMAINDER OF EVENING. SEVERE THREAT WILL CONTINUE TO DECREASE IN COVERAGE AND INTENSITY OVER PORTIONS OF WEST CENTRAL WI AND EAST CENTRAL MN AS WE HEAD INTO THE 10 PM HOUR. THIS IS IN RESPONSE TO THE EVACUATION OF A STRONG 250MB DIVERGENCE COUPLET PER THE NAM 40 ...COUPLED WITH STORMS MOVING OUT OF BEST ML CAPE AND 0-1KM BULK SHEAR REGION. AVIATION DISCUSSION... VFR CONDITIONS WILL CONTINUE ACROSS ALL ZONES THROUGH MUCH OF THE FORECAST PERIOD...SAVE EAU...WHICH WILL ENCOUNTER BRIEF MVR CONDITIONS DUE TO CONVECTIVE ACTIVITY PRIOR TO 05Z. BETTER CHANCE OF CONVECTIVE ACTIVITY WILL BE ENCOUNTERED OVER WESTERN RTES AFTER 14Z...AND EASTERN RTES AFT 18Z. MVFR CONDITIONS SHOULD BE EXPECTED WITH THIS ACTIVITY. PRIOR DISCUSSION... COOL FRONTAL BOUNDARY DRAPED OVER CENTRAL MN FROM KETH TO KRZN EXPECTED TO CONTINUE TO PLOW SOUTH...AND BECOME QUASI-STATIONARY AFTER IT MOVES TO A KPGN TO KRGK LINE BY 06Z. DEALING WITH POSSIBLE SEVERE WX OVR WI COUNTIES WITH BEST MU CAPE...LIS...850 THETA E ADVECTION...AND ZERO TO 6KM BULK SHEAR OVER THIS REGION PRIOR TO 21/03Z. NOT TOO IMPRESSED WITH CONVECTIVE CHANCES OVR MN TERRITORY PRIOR TO 06Z. THROW IN A SECONDARY...WEAKER THETA E COUPLET...STRONG DIVERGENCE ALOFT...AND PRE-COOL FRONT FORCING...AND YOUVE GOT THE MAKINGS OF YOUR STANDARD CHANCE POPS THIS SECTOR PRIOR TO MIDNIGHT. USED GFS40 AS MODEL OF CHOICE DUE TO PLACEMENT OF CONVECTIVE ELEMENTS OVER N WI EARLIER THIS AFTERNOON...AND ITS HANDLING OF RECENT SYSTEMS. GFS UNFORTUNATELY PAINTINGIN A MUCH MORE SUBDUED PRECIPITATION PICTURE THROUGH FORECAST PERIOD. QUASISTATIONARY BOUNDARY MORPHS INTO A WARM FRONTAL BOUNDARY SHORTLY AFTER MIDNIGHT...AND BEGINS TO MEANDER BACK NORTH INTO CENTRAL MN. USED 310K COND PRESSURE ANAL TO PLACE POPS CHANCES THIS TIME FRAME AND INTO FRIDAY. BEST CHANCE FOR RAINFALL THIS FORECAST PACKAGE WILL OCURR THURSDAY AFTERNOON INTO THU EVE. BEST Q-VECTOR CONVERGENCE INDICATED FOR FAR SOUTHERN MN...WITH RAINFALL POSSIBLEY APPROACHING ONE INCH FOR SOUTH CENTRAL PORTION OF CWA. AFTER THAT...50H RIDGE REALLY BEGINS TO BUILD INTO MONDAY ACROSS UPPER MIDWEST. BOOSTED AFTN TEMPS AT LEAST ONE CATEGORY FRIDAY INTO MONDAY IN RESPONSE TO STRONG SOUTHERLY WINDS AND THICKNESS VALUES IN THE 570 TO 578 CATEGORY...AND OUR PERSISTENT DROUGHT CONDITIONS. NEXT CHANCE FOR RAINFALL UNFOLDS OVR FA ON TUE AND WED IN TANDEM WITH ANOTHER COOL FRONT THIS TIME FRAME. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JPR/AJZ
Hazardous weather outlook, Jun 20, 4:12 AM CDT, 16 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 412 AM CDT WED JUN 20 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 210915- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 412 AM CDT WED JUN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WEAK FRONTAL BOUNDARY THAT WILL PUSH THROUGH MINNESOTA AND WISCONSIN THIS AFTERNOON AND INTO THE OVERNIGHT HOURS. A SLIGHT RISK OF SEVERE WEATHER EXISTS FOR MOST OF THE AREA...WITH THE SOUTHERN THIRD OF MINNESOTA...AS WELL AS WEST CENTRAL WISCONSIN...SEEING THE GREATEST CHANCE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS...ALTHOUGH TORNADOES CANNOT BE RULED OUT...ESPECIALLY OVER SOUTHWEST AND SOUTH CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED ON THURSDAY AND FRIDAY. VERY HEAVY RAIN WILL BE POSSIBLE...ESPECIALLY OVER SOUTHWEST AND SOUTH CENTRAL MINNESOTA. SEVERE STORMS ARE ALSO POSSIBLE ON THURSDAY... TO THE SOUTH OF A LINE FROM MADISON TO OWATONNA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...AND AGAIN ON THURSDAY. KAT
In the hours before
Local storm report, Jun 20, 6:54 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
654 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 8 W CAMBRIDGE 45.56N 93.39W
06/20/2007 E0.75 INCH ISANTI MN TRAINED SPOTTER
0428 PM HAIL 6 S SAUK CENTRE 45.65N 94.96W
06/20/2007 E1.00 INCH STEARNS MN TRAINED SPOTTER
0440 PM HAIL 1 E ISANTI 45.49N 93.23W
06/20/2007 E0.88 INCH ISANTI MN TRAINED SPOTTER
INTERSECTION OF HIGHWAY 65 AND COUNTY ROAD 5
0445 PM HAIL ISANTI 45.49N 93.25W
06/20/2007 E1.75 INCH ISANTI MN TRAINED SPOTTER
0455 PM HAIL 7 SW NORTH BRANCH 45.44N 93.08W
06/20/2007 E1.50 INCH ISANTI MN TRAINED SPOTTER
0502 PM HAIL RICHMOND 45.45N 94.52W
06/20/2007 E0.75 INCH STEARNS MN AMATEUR RADIO
0505 PM HAIL 2 S RICHMOND 45.42N 94.52W
06/20/2007 E0.75 INCH STEARNS MN LAW ENFORCEMENT
0510 PM HAIL 4 S CHISAGO CITY 45.31N 92.89W
06/20/2007 E1.00 INCH CHISAGO MN TRAINED SPOTTER
0510 PM HAIL 2 N WYOMING 45.36N 93.00W
06/20/2007 E0.75 INCH CHISAGO MN TRAINED SPOTTER
0512 PM HAIL 5 NE FOREST LAKE 45.33N 92.91W
06/20/2007 E1.75 INCH CHISAGO MN CO-OP OBSERVER
0524 PM HAIL 3 N WATKINS 45.36N 94.41W
06/20/2007 E1.00 INCH STEARNS MN TRAINED SPOTTER
0525 PM HAIL SARTELL 45.62N 94.21W
06/20/2007 E1.25 INCH STEARNS MN LAW ENFORCEMENT
0525 PM HAIL 4 E MILLTOWN 45.53N 92.42W
06/20/2007 E0.75 INCH POLK WI TRAINED SPOTTER
0529 PM HAIL SAUK RAPIDS 45.59N 94.17W
06/20/2007 E1.00 INCH BENTON MN TRAINED SPOTTER
0532 PM HAIL SARTELL 45.62N 94.21W
06/20/2007 E1.75 INCH STEARNS MN LAW ENFORCEMENT
0535 PM HAIL 1 E ST CLOUD 45.55N 94.15W
06/20/2007 E1.00 INCH SHERBURNE MN TRAINED SPOTTER
0537 PM HAIL SAUK RAPIDS 45.59N 94.17W
06/20/2007 E1.75 INCH BENTON MN AMATEUR RADIO
INTERSECTION OF HIGHWAY 10 AND 15
0540 PM HAIL 4 SW SOUTH HAVEN 45.25N 94.27W
06/20/2007 E0.75 INCH MEEKER MN TRAINED SPOTTER
0540 PM HAIL 1 NE SAUK RAPIDS 45.60N 94.15W
06/20/2007 E2.50 INCH BENTON MN TRAINED SPOTTER
0548 PM HAIL PRINCETON 45.57N 93.59W
06/20/2007 E1.75 INCH MILLE LACS MN AMATEUR RADIO
0552 PM HAIL PRINCETON 45.57N 93.59W
06/20/2007 E1.00 INCH MILLE LACS MN FIRE DEPT/RESCUE
0552 PM HAIL 4 NW CUMBERLAND 45.58N 92.08W
06/20/2007 E1.00 INCH BARRON WI TRAINED SPOTTER
0555 PM HAIL 1 S CUMBERLAND 45.52N 92.02W
06/20/2007 E1.00 INCH BARRON WI TRAINED SPOTTER
0555 PM HAIL FOLEY 45.66N 93.91W
06/20/2007 E1.75 INCH BENTON MN TRAINED SPOTTER
0608 PM HAIL 4 W CAMBRIDGE 45.56N 93.31W
06/20/2007 E1.75 INCH ISANTI MN TRAINED SPOTTER
0609 PM HAIL 7 W CAMBRIDGE 45.56N 93.37W
06/20/2007 E1.00 INCH ISANTI MN TRAINED SPOTTER
0611 PM HAIL 2 W CAMBRIDGE 45.56N 93.27W
06/20/2007 E1.00 INCH ISANTI MN TRAINED SPOTTER
0618 PM HAIL HOWARD LAKE 45.06N 94.07W
06/20/2007 E0.75 INCH WRIGHT MN TRAINED SPOTTER
ON HIGHWAY 12 BETWEEN WAVERLY AND HOWARD LAKE
0620 PM HAIL 2 W CAMBRIDGE 45.56N 93.27W
06/20/2007 E1.75 INCH ISANTI MN TRAINED SPOTTER
0622 PM HAIL CAMBRIDGE 45.56N 93.23W
06/20/2007 E1.00 INCH ISANTI MN TRAINED SPOTTER
DONWTOWN OFF OF MAIN STREET
0623 PM HAIL CAMBRIDGE 45.56N 93.23W
06/20/2007 E0.88 INCH ISANTI MN TRAINED SPOTTER
0623 PM TSTM WND DMG CAMBRIDGE 45.56N 93.23W
06/20/2007 ISANTI MN TRAINED SPOTTER
TREE LIMBS DOWN
0623 PM TSTM WND DMG CAMBRIDGE 45.56N 93.23W
06/20/2007 ISANTI MN TRAINED SPOTTER
TREE LIMBS DOWN
0623 PM HAIL CAMBRIDGE 45.56N 93.23W
06/20/2007 E1.00 INCH ISANTI MN TRAINED SPOTTER
0624 PM HAIL CAMBRIDGE 45.56N 93.23W
06/20/2007 E1.00 INCH ISANTI MN TRAINED SPOTTER
300 AND 23RD LN AND COUNTY ROAD 17
0625 PM HAIL 1 E MONTROSE 45.07N 93.89W
06/20/2007 E1.75 INCH WRIGHT MN FIRE DEPT/RESCUE
HIGHWAYS 25 AND 112
0626 PM HAIL CAMBRIDGE 45.56N 93.23W
06/20/2007 E1.75 INCH ISANTI MN TRAINED SPOTTER
0627 PM HAIL 2 W TONY 45.48N 91.04W
06/20/2007 E1.00 INCH RUSK WI TRAINED SPOTTER
0628 PM HAIL CAMBRIDGE 45.56N 93.23W
06/20/2007 E0.88 INCH ISANTI MN TRAINED SPOTTER
0630 PM HAIL 2 N WATERTOWN 44.99N 93.85W
06/20/2007 E2.75 INCH WRIGHT MN LAW ENFORCEMENT
0632 PM HAIL HARRIS 45.60N 92.99W
06/20/2007 E1.75 INCH CHISAGO MN LAW ENFORCEMENT
0633 PM HAIL WATERTOWN 44.96N 93.85W
06/20/2007 E1.75 INCH CARVER MN LAW ENFORCEMENT
0634 PM HAIL 2 N NORTH BRANCH 45.54N 92.98W
06/20/2007 E0.88 INCH CHISAGO MN TRAINED SPOTTER
0634 PM HAIL 3 W NORTH BRANCH 45.51N 93.04W
06/20/2007 E2.00 INCH ISANTI MN TRAINED SPOTTER
ON HIGHWAY 95
0635 PM HAIL NORTH BRANCH 45.51N 92.98W
06/20/2007 E0.75 INCH CHISAGO MN TRAINED SPOTTER
0640 PM HAIL HARRIS 45.60N 92.99W
06/20/2007 E4.25 INCH CHISAGO MN LAW ENFORCEMENT
0640 PM HAIL WACONIA 44.85N 93.79W
06/20/2007 E1.00 INCH CARVER MN NWS EMPLOYEE
&&
ELNLocal storm report, Jun 20, 7:32 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
732 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL CHISAGO CITY 45.37N 92.89W
06/20/2007 E1.25 INCH CHISAGO MN TRAINED SPOTTER
0535 PM HAIL 1 NE SAUK RAPIDS 45.60N 94.15W
06/20/2007 E2.00 INCH BENTON MN TRAINED SPOTTER
0557 PM HAIL 4 E CUMBERLAND 45.54N 91.94W
06/20/2007 E0.88 INCH BARRON WI TRAINED SPOTTER
0603 PM HAIL HOWARD LAKE 45.06N 94.07W
06/20/2007 E0.75 INCH WRIGHT MN TRAINED SPOTTER
NORTH SIDE NEAR HIGHWAY 12
0614 PM HAIL HOWARD LAKE 45.06N 94.07W
06/20/2007 E1.00 INCH WRIGHT MN TRAINED SPOTTER
0622 PM HAIL 3 E WINSTED 44.97N 93.99W
06/20/2007 E0.75 INCH CARVER MN PUBLIC
WINDOWS BROKEN
0642 PM HAIL 1 S ST BONIFACIUS 44.89N 93.75W
06/20/2007 E1.00 INCH HENNEPIN MN TRAINED SPOTTER
0647 PM HAIL WAVERLY 45.07N 93.97W
06/20/2007 E1.00 INCH WRIGHT MN NWS EMPLOYEE
0653 PM FUNNEL CLOUD 2 S CUSHING 46.16N 94.56W
06/20/2007 MORRISON MN AMATEUR RADIO
0705 PM HAIL CHASKA 44.82N 93.61W
06/20/2007 E1.75 INCH CARVER MN TRAINED SPOTTER
0722 PM HAIL 5 E JORDAN 44.67N 93.53W
06/20/2007 E1.75 INCH SCOTT MN LAW ENFORCEMENT
&&
ELNSpecial weather statement, Jun 20, 7:47 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 747 PM CDT WED JUN 20 2007 MNZ060-210115- HENNEPIN- 747 PM CDT WED JUN 20 2007 ...SIGNIFICANT WEATHER ALERT FOR HENNEPIN COUNTY UNTIL 815 PM CDT... AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EDEN PRAIRIE...AND MOVING EAST AT 35 MPH. HAIL TO THE SIZE OF DIMES IS EXPECTED WITH THIS STORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE EDEN PRAIRIE AND BLOOMINGTON...INCLUDING INTERSTATE 494. PEOPLE IN SOUTHERN HENNEPIN COUNTY...INCLUDING THE CITIES OF EDEN PRAIRIE AND BLOOMINGTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Local storm report, Jun 20, 7:49 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
749 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM FUNNEL CLOUD 2 S CUSHING 45.09N 92.35W
06/20/2007 ST. CROIX WI AMATEUR RADIO
&&
ELNLocal storm report, Jun 20, 8:06 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
806 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 3 SW PRIOR LAKE 44.70N 93.48W
06/20/2007 E1.00 INCH SCOTT MN TRAINED SPOTTER
AT INTERSECTION OF HIGHWAY 13 AND 17
0729 PM HAIL 2 N COLOGNE 44.80N 93.79W
06/20/2007 E0.75 INCH CARVER MN TRAINED SPOTTER
0735 PM HAIL COLOGNE 44.77N 93.79W
06/20/2007 E1.50 INCH CARVER MN AMATEUR RADIO
0748 PM HAIL EDEN PRAIRIE 44.85N 93.46W
06/20/2007 E0.75 INCH HENNEPIN MN TRAINED SPOTTER
0754 PM HAIL 2 N ELKO 44.59N 93.32W
06/20/2007 E1.75 INCH SCOTT MN TRAINED SPOTTER
0755 PM HAIL JORDAN 44.67N 93.63W
06/20/2007 E0.88 INCH SCOTT MN NWS EMPLOYEE
0758 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
06/20/2007 E1.75 INCH SCOTT MN TRAINED SPOTTER
&&
ELNLocal storm report, Jun 20, 8:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
820 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 2 SW CARVER 44.74N 93.66W
06/20/2007 E1.00 INCH CARVER MN NWS EMPLOYEE
0818 PM TSTM WND DMG NEW PRAGUE 44.55N 93.57W
06/20/2007 SCOTT MN AMATEUR RADIO
6 - 8 INCH BRANCHES DOWN
&&
ELNThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:11 PM CDT | Severe Thunderstorm Warning | MPX | Carver | 49 min |
| Jun 20, 7:32 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 58 min |
| Jun 20, 7:57 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 48 min |
| Jun 20, 8:05 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 55 min |
| Jun 20, 8:22 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 38 min |
| Jun 20, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 48 min |
| Jun 20, 8:39 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 36 min |
| Jun 20, 8:52 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 53 min |
| Jun 20, 9:01 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 59 min |
| Jun 20, 9:12 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 63 min |
| Jun 20, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 55 min |
| Jun 20, 9:35 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 55 min |
| Jun 20, 9:43 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 32 min |
| Jun 20, 9:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey | 24 min |
| Jun 20, 9:57 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 33 min |
| Jun 20, 10:07 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 23 min |
| Jun 20, 10:08 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 37 min |
| Jun 20, 10:14 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 43 min |
| Jun 20, 10:16 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 44 min |
| Jun 20, 10:28 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 47 min |
| Jun 20, 10:29 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 46 min |
| Jun 20, 10:34 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Nicollet | 56 min |
| Jun 20, 11:05 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 40 min |
| Jun 20, 11:22 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 38 min |
| Jun 20, 11:32 PM CDT | Tornado Warning | MPX | Freeborn | 43 min |
| Jun 21, 12:49 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 41 min |
| Jun 21, 1:02 AM CDT | Severe Thunderstorm Warning | MPX | Rice | 28 min |
| Jun 21, 1:39 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 66 min |
| Jun 21, 1:57 AM CDT | Severe Thunderstorm Warning | MPX | Sibley | 48 min |
| Jun 21, 2:02 AM CDT | Severe Thunderstorm Warning | MPX | Dakota | 28 min |
| Jun 21, 2:43 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 32 min |
| Jun 21, 3:29 AM CDT | Severe Thunderstorm Warning | MPX | Rice | 18 min |
| Jun 21, 3:35 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Waseca | 40 min |
| Jun 21, 4:12 AM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 48 min |
| Jun 21, 5:46 AM CDT | Severe Thunderstorm Warning | MPX | Steele | 44 min |
| Jun 21, 3:15 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet | 60 min |
| Jun 21, 3:24 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 66 min |
| Jun 21, 3:37 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 18 min |
| Jun 21, 4:05 PM CDT | Tornado Warning | MPX | Blue Earth | 25 min |
| Jun 21, 4:26 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 37 min |
| Jun 21, 4:27 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 63 min |
| Jun 21, 4:29 PM CDT | Tornado Warning | MPX | Blue Earth, Faribault | 46 min |
| Jun 21, 4:54 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott, Sibley | 66 min |
| Jun 21, 5:06 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 39 min |
| Jun 21, 5:10 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 30 min |
| Jun 21, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 30 min |
| Jun 21, 5:26 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 23 min |
| Jun 21, 5:33 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 25 min |
| Jun 21, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 53 min |
| Jun 21, 6:00 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 60 min |
| Jun 21, 6:38 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet | 43 min |
| Jun 21, 6:46 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 29 min |
| Jun 21, 6:50 PM CDT | Severe Thunderstorm Warning | MPX | Brown | 25 min |
| Jun 21, 6:59 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth | 61 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.